# SDR DALA2021082505019

- Difficulty date: August 19, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 88,113 hours, 23,443 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1640 S14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6801 CRACKED FRAME STA 1640, S-14LH AT INNER FUSELAGE STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NRC 00191 : FRAME STA 1640, S-14LH AT INNER FUSELAGE STRUCTURE WAS REPAIRED PER ER/A 593451-14AD REV. ORIGINAL SECTION I: PERMANENT REPAIR AND ETI-57-21-404-REV. 2. (1918061)
